| Model Number |
0998-00-3013-65 |
| Medical Device Problem Codes |
Failure to Charge (1085); Charging Problem (2892)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) cannot be charged.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field: h6 investigation findings, health effect ¿ impact codes, investigation conclusion.
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) cannot be charged.No harm.
Additional Manufacturer Narrative
Updated fields - b4, d8, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field: d1 brand name, g4.Due to character limit in e1 event site address is (b)(6).A getinge field service engineer (fse) found the device cannot be charged.Explained to the hospital person in charge that a malfunction of the battery or power supply is suspected.Reported that the service has ended in japan and repairs cannot be carried out and the response was terminated.The device will be discarded and replaced.
Additional Manufacturer Narrative
A getinge field service engineer (fse) found the device cannot be charged.Explained to the hospital person in charge that a malfunction of the battery or power supply is suspected.Reported that the service has ended in japan and repairs cannot be carried out and the response was terminated.The device will be discarded and replaced.
Event or Problem Description
N/a.